# SDR USAA920080775

- Difficulty date: April 3, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 84,493 hours, 17,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C3 CHECK - CORROSION ON CABIN FLOORBEAM, BS 347, RBL 45.  REPLACED CABIN FLOORBEAM, BS 347, RBL 45 IAW USAIRWAYS EA 110628.
